# SDR IXXA9800069

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN THE LANDING GEAR WAS RETRACTED, THE FLIGHT CREW NOTICED A NOISE AND VIBRATION COMING FROM THE NOSE WHEEL WELL AREA.  THE CREW CYCLED THE GEAR BUT THE VIBRATION CONDITION WAS STILL PRESENT.  THE AIRCRAFT RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE RIGHT AFT NOSE GEAR DOOR OUT OF RIG.  MAINTENANCE RIGGED THE NOSE GEAR DOOR IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL AND PERFORMED A SUCCESSFUL NOSE GEAR SWING.
